# SDR CA180723019

- Difficulty date: July 22, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 37,813 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 2 Fms
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ELEC SMOKE ON TAKE OFF BY CAPT LEFT KNEE.  FOUND 2 FMS WIRES W09008-815 & W09008-816 CHAFED, BOTH WIRES ISOLATED & SECURED.  ALL OTHER LOCAL WIRING INSPECTED.  NO FURTHER DAMAGED FOUND NR 2 FMS INOPERABLE, DMI 55164 OPENED, IAW MEL 34-60-1A.  INOPERABLE STICKER AFIXED, TWO C/B COLLARED.  ENGINE RUNS CARRIED OUT, AS PER JIC 72-00-00 OPT 10000.  (TC# 20180723019)
